Warning: jsMath requires JavaScript to process the mathematics on this page.
If your browser supports JavaScript, be sure it is enabled.

 

Department of Probability Theory,
Statistics
and Actuarial Mathematics

Mechanics and Mathematics
faculty

prob.stat.act@gmail.com, probability@univ.kiev.ua
Tel/Fax: +38 (044) 259 03 92

   

Victoria Knopova


Courses taught:

Course nameSpecialityYear of study
Simulation of random processes. Diffusion processes, LévyActuarial and Financial Mathematics Master - 2
Simulation of random processes. Diffusion processes, Lévy and fractional processesStatistics Master - 2
Stochastic Differential EquationsStatistics Master - 2


Employment:
  • V.M.Glushkov Institute of Cybernetics NAS of Ukraine
Areas of research and interest:
  • Theory of Function spaces
  • Pseudo-differential operators and related Markov processes
  • Lévy processes

Professional Activities:
  • Past courses:

  • Tutorials: Probability I, Statistics, Discrete Mathematics.

  • Special courses: Lévy processes, Stochastic Analysis, Limit theorems for stochastic processes, SDE I, SDE II.
Grants
  • DFG Fellowship
  • INTAS Young Scientist Fellowship
  • DAAD Fellowship
  • Grant of President of Ukraine for young scientists

Conferences


    Publications

        • Articles
          • 2016
            • V. Knopova, A. Kulik. "Intrinsic compound kernel estimates for the transition probability density of a Lévy-type process and their applications. ". To appear in Probab. Math. Stat. , pp. 1 - 42, - 2016 Зовнішнє посилання
            • V. Knopova, A. Kulik "The parametrix method and the weak solution to an SDE driven by an $alpha$-stable noise". To appear in Annales Inst. Henri Poincar'e, pp. 1 - 49, - 2016
            2015
            • V. Knopova, A. Kulik. "Parametrix construction for certain Lévy-type processes and applications. ". Rand. Oper. Stoch. Eq., Vol.23, Iss.2 pp. 116 - 136, - 2015
            • V. Knopova, R. Schilling, J. Wang " Lower bounds of the Hausdorff dimension for the images of Feller processes". Stat. Probab. Letters., Vol.97, Iss. pp. 222 - 228, - 2015
            • V. Knopova " On the Feynman-Kac semigroup for some Markov process". Modern Stoch.: Theory and Appl., Vol.2, Iss.2 pp. 107 - 129, - 2015
            • Iu. Ganychenko, V. Knopova, A. Kulik. "Accuracy of discrete approximation for integral functionals of Markov processes". Modern Stochastics: Theory and Applications, Vol.2, Iss.4 pp. 401 - 420, - 2015
            • V. Knopova, R. Schilling " On level and collision sets of some Feller processes". Lat. Am. J. Probab. Math. Stat., Vol.12, Iss. pp. 1001 - 1029, - 2015
            2014
            • V. Knopova, A. Kulik "Asymptotiv behaviour of the distribution density of the fractional Lévy motion.". Proceedings of the MSTA-3 Conference volume, Modern StochasticsandApplications, Springer series: Optimization and Its Applications, Vol.90, Iss. pp. 175 - 201, - 2014
            • V. Knopova, R. Schilling. "On the small-time behaviour of Lévy-type processes. ". Stoch. Proc. Appl. , Vol.124, Iss. pp. 2249 - 2265, - 2014
            • V. Knopova. " Compound kernel estimates for the transition probability density of a Lévy process in R^n.". Theory of Probab. and Math. Stat., Vol.89, Iss.0 pp. 57 - 70, - 2014
            2013
            • V. Knopova, R.Schilling "A note on the existence of transition probability densities for Lévy processes. ". Forum Math. , Vol.25, Iss.0 pp. 125 - 149, - 2013
            • V. Knopova, A. Kulik. "Intrinsic small time estimates for distribution densities of Lévy processes. ". Random Oper. Stoch. Eqs. , Vol.21, Iss.4 pp. 321 - 344, - 2013
            2012
            • N.Jacob, V. Knopova, S.Landwehr, R.Schilling "A geometric interpretation of the transition density of a symmetric Lévy process". Science China: Mathematics., Vol.55, Iss.6 pp. 1099 - 1126, - 2012
            • V. Knopova, R.Schilling "Transition Density Estimates for a Class of Lévy and Lévy-Type Processes". J. Theor. Probab., Vol.25, Iss. pp. 144 - 170, - 2012
            • V. Knopova "On the speed of convergence in the local limit theorem for triangular arrays of random variables.". Theory of Stoch. Proc. , Vol.18 (34, Iss.2 pp. 24 - 32, - 2012
            2011
            • V. Knopova, A. Kulik "Exact asymptotic for distribution densities of Lévy functionals". Electr. J. Probab. , Vol.16, Iss. pp. 1394 - 1433, - 2011
            • V. Knopova. "Asymptotic behaviour of the distribution density of some Lévy functionals in R^n.". Theory Stoch. Proc. 17 , pp. 35 - 54, - 2011
            2008
            • V. Knopova "Muckenhoupt-Wheeden theorem for generalized f-Riesz type potentials". Ukr. Math. J. Vol. 60, No. 11, pp. 1520 - 1528, - 2008
            2007
            • V. Knopova "On a boundary value problem for a pseudo-differential operator and its relation to jump processes". Z. Anal. Anwend., Vol. 26, Issue 1, pp. 1 - 24, - 2007
            2006
            • V. Knopova, M. Zaehle "Spaces of generalized smoothness on h-sets and related Dirichlet forms". Stud. Math. 174, No. 3, pp. 277 - 308, - 2006
            • V. Knopova. " Continuity of certain pseudo-differential operators in the spaces of generalized smoothness. ". Ukr. Mat. Zh. 58 (5) , pp. 638 - 652, - 2006
            2005
            • N. Jacob, V. Knopova. "Fractional derivatives and fractional powers as tools in understanding Wentzel boundary value problems for pseudo-differential operators generating Markov processes. ". Frac. Calc. Appl. Anal. 8 (2) , pp. 91 - 112, - 2005
            2004
            • V. Knopova. "Semigroups generated by certain pseudo-differential operators in the half- space R^{n+1}_{0+} . ". Coll. Math. 101 (4) , pp. 221 - 235, - 2004
            • V. Knopova. " On some operators with complex-valued continuous negative definite symbol which are generators of L p -sub-Markovian semigroups. ". Frac. Calc. Appl. Anal. 7 (2), pp. 149 - 167, - 2004
            • V. Knopova. "On a generator of an L_p -sub-Markovian semigroup in R^{n+1}_{0+}. ". Ran. Oper. Stoch. Eq. 12 (2) , pp. 185 - 192, - 2004
            • V. Knopova. "Limit behaviour of the renormalized solution to the Airy equation with strongly dependent initial data. ". Ran. Oper. Stoch. Eq. 12 (1), pp. 35 - 42, - 2004
            • V. V. Anh, V. P. Knopova, N. N. Leonenko. " Continuous-time stochastic processes with cyclical long-range dependence. ". Austr. New Zealand Stat. J. 46 (2) , pp. 275 - 296, - 2004
            2002
            • N. Leonenko, V. Knopova. " Limiting behaviour of the rescaled solution to the Airy equation with random strongly dependent initial conditions.". Dopowidi NAN Ukr. 9 , pp. 47 - 50, - 2002
            2001
            • V. Knopova, T. Pepelyaeva. "On some stochastic models of financial mathematics. ". Cybern. System. Anal. 37 (3-4) , pp. 427 - 433, - 2001
            2000
            • L. Beghin, V. Knopova, N. Leonenko, E. Orsingher. "Gaussian limiting behaviour of the rescaled solution to the linear Korteweg-de Vries equation with random initial conditions. ". J. Statist. Phys. 9 (3-4) , pp. 769 - 781, - 2000

          First name: Victoria
          Surname: Knopova
          Place of birth: Kyiv, Ukraine
          E-mail: vic_knopova@gmx.de
          Tel: +38 044 259 03 92
          Fax: +38 044 259 03 92
          Languages: English, German, Russian, Ukrainian